MathSciNet Relay Station
MathSciNet bibliographic data
MR1127042 (92h:35088) 35J85 (35B65)
Caffarelli, Luis A. Some regularity properties of solutions of Monge Ampère equation. Comm. Pure Appl. Math. 44 (1991), no. 8-9, 965–969.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement